# SDR 97ZZZX2476

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N158AC
- Make and model: Skrsky S64F
- Aircraft serial: 64081
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Main Shaft
- Part number: 643520536101
- Condition: Cracked
- Location: Mgb Splines
- Part time: 2,969 hours
- Component: 643520500048
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING O/H OF MGB, THE MAIN SHAFT WAS SUBJECTED TO A FMPI.  ONE SPLINE FOUND CRACKED ACROSS THE SPLINE WIDTH ON UPPER END OF LOWER SPLINE.  THE CRACK DID NOT APPEAR TO ORIGINATE WHERE THE LOWER PLANETARY SPLINE CONTACTS THE SHAFT, BUT WAS LOCATED APPROX 0.100 INCH ABOVE PLANETARY PLATE SPLINE CONTACT ZONE.  THE CRACK EXTENDED FROM ROOF OF ONE SPLINE TOOTH TO THE ROOT OF ADJACENT SPLINE.  APPROX 30 ADDITIONAL SPLINES HAD UNUSUAL CRACK-LIKE INDICATIONS IN ROOT RADIUS OF THE SPLINES.  THESE INDICATIONS COULD NOT BE VERIFIED TO BE THE START OF CRACK.  THE S HAFT IS BEING SENT TO A LAB FOR DESTRUCTIVE ANALYSIS OF THE CRACK AND ALL INDIC ATIONS.  NOTE: THIS MDR PREVIOUSLY SUBMITTED, BUT INFO HAS BEEN CORRECTED.
